MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 5-6 X-LINKED VIT-E PE, PS, FIXED, H= 12 MM

WALDEMAR LINK GMBH & CO.KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 5-6 X-LINKED VIT-E PE, PS, FIXED, H= 12 MM
Model Number 880-255/12
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Poly insert would not engage into the tibial tray during a surgery.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Poly insert would not engage into the tibial tray during a surgery.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Device used for oncological resection of the right distal femur.Atraumatic component fracture.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.For cause investigation - investigation conclusion the imdrf-code d20 was used: cause traced to another device.

Brand Name
LINKSYMPHOKNEE
Common Device Name
ARTICULATING SURFACE, SYMMETRIC, SZ. 5-6 X-LINKED VIT-E PE, PS, FIXED, H= 12 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17147438
Report Number3004371426-2023-00046
Device Sequence Number5818530
Product Code HRY
UDI-Device Identifier04026575255962
UDI-Public04026575255962
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-255/12
Device Catalogue Number880-255/12
Device Lot Number221260
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer11/07/2022
05/18/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date08/15/2023
11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale